I have been on microgestin 1/20 for a month and a half now and since taking the pill, I have noticed reactions such a extreme fatigue, terrible headaches, a missed period, hair loss and a terrible rash on my neck. All of these symptoms started within one week of me taking this pill. I used to take Loestrin 24fe and was on that pill for two years. I had no issues, symptoms, or bad reactions. I recently switched insurance plans through work and the new plan doesn't cover Loestrin, but it does cover microgestin (the generic). In any regard, I gave myself a month break to start fresh after taking the loestrin and began the microgestin at the start of a new period. I noticed the rash and headaches after the second week of being on the microgestin and just started popping Aleves and rubbing Cortisone to combat the issues. It just dawned on me this weekend that the pill may be the cause after reading several health forums.
Ladies, please proceed with caution when using any birth control pill!! At the sign of any adverse reaction, let your doctor know. I pray my ob/gyn is in tomorrow so I can show her the rash and explain the ordeal I have gone through with this pill.